MathSciNet Relay Station
MathSciNet bibliographic data
MR82489 (18,558c) 09.3X
Eilenberg, Samuel Homological dimension and syzygies. Ann. of Math. (2) 64 (1956), 328–336.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement